Volume 32, Number 1
Previous Issue Next Issue

Wensheng Zhang, Eric T. Chung & Chaowei Wang

10.4208/jcm.1310-m3942

J. Comp. Math., 32 (2014), pp. 1-20.

Preview Full PDF 867 4500 Abstract

Marion Darbas & Stephanie Lohrengel

10.4208/jcm.1309-m4378

J. Comp. Math., 32 (2014), pp. 21-38.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1226 4747 Abstract

Liqun Wang, Songming Hou & Liwei Shi

10.4208/jcm.1309-m4207

J. Comp. Math., 32 (2014), pp. 39-57.

Preview Full PDF 794 4562 Abstract

Tingchun Wang

10.4208/jcm.1310-m4340

J. Comp. Math., 32 (2014), pp. 58-74.

Preview Full PDF 834 4569 Abstract

Hongen Jia, Kaimin Teng & Kaitai Li

10.4208/jcm.1310-m4211

J. Comp. Math., 32 (2014), pp. 75-92.

Preview Full PDF 782 4593 Abstract

Xiaomin Duan, Huafei Sun & Zhenning Zhang

10.4208/jcm.1310-m4225

J. Comp. Math., 32 (2014), pp. 93-106.

Preview Full PDF 867 4685 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard